Using symbicort, also happened when I used advair. I'm ok with sprivia.
Hoarseness is a common side-effect from the steroid component of your Symbicort and Advair inhalers. There is no steroid in Spiriva.
Do you rinse your mouth out with water after using the inhalers?
This could help significantly.
I suppose your doctor is weighing the benefits of your steroid inhalers (which are significant) against your side-effect of hoarseness... and is not overly concerned.
You are sort of stuck between a rock and a hard place!
- Symbicort Information for Consumers
- Symbicort Information for Healthcare Professionals (includes dosage details)
- Side Effects of Symbicort (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2009 • 7 answers
Posted 9 Sep 2009 • 1 answer
Posted 30 Mar 2010 • 1 answer
Posted 28 Jul 2016 • 1 answer
Posted 28 Feb 2017 • 0 answers